Antibiotics, anxiety attacks; any connection?

Discussion in 'Fibromyalgia Main Forum' started by omm, Feb 13, 2003.

  1. omm

    omm New Member

    Hi Folks, Antibiotics seem to give me rather severe anxiety attacks, to the point that I wind up having to stop them. This happened with doxy... and it's happening now with cephalexin. In fact, I'm having a chocking sensation now. This is a new one in my list of anxiety symtoms. I need to be on these for teeth extraction some time next week (all on top go!...sound of screams and gnashing of ?). Has anyone heard of this? When I asked my dr he said "oh yes, that can happen." So, are there antibiotics that don't give anxiety and panic attacks? Any thoughts about this will be appreciated. Note: I'm on oxy-ir, adderal, thyroid and klonopin. Thanks in advance. Cheers, Omm
  2. Mikie

    Mikie Moderator

    I'm bumping this for Madwolf to see. The Herx effect makes me feel a little nervous, tired and edgy.

    Love, Mikie
  3. PatPalmer

    PatPalmer New Member

    Antibiotics I feel play a responsible role in everyones CFS disorder.

    They wipe out all the good bacteria, which then leads onto Candida, leaky gut and toxins in the system. The yeast then gets such a hold you are a victim.

    Acidophilus is a must, and I feel should be dished out with the Antibiotics, but as it`s not a drug, they don`t !

    Stress is a major factor in lowering the immune system, which makes you suseptable to picking up viral and bacterial infections.

    In time you need antibiotics and off you go........ It then paves the way for other disorders to manifest themselves.

    Isn`t life great !

    Pat.